# SDR 2010FA0000326

- Difficulty date: February 16, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Filed by: Korean Airlines, repair station KALY462F
- Aircraft: N749SA
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24194
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 65B00726256
- Condition: Worn
- Location: Nr 4 Cowl
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) WORN AND BROKEN OF UPPER LONGERON AT NR 4 ENGINE SIDE COWL.  MONOR REPAIR ACCOMPLISHED BY TRIM OUT THE DAMAGED UPPER LONGERON AND INSTALL REPAIR PARTS.
